# SDR CALA2021121402359

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 110,397 hours, 17,107 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 141T293816
- Condition: Cracked
- Location: Nose Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5300-01606 REV A OP 001 NOSE WHEEL WELL BULKHEAD LH VERTICAL CHORD ABOVE WL159 FOUND 1EA CRACK AS MARKED TRANSFER REF. NON - ROUTINE LP9130522 AND ORIGINATED BY EMP V914372 LH NOSE WHEEL WELL VERTICAL STIFFENER ON STA287 BETWEEN WL159 INSPECTED BY V896888 AND WL185 REPAIRED AS PER EA5300-01606 REV A OP 003 REFER SEQ NO.2303 FOR WORK DETAIL. WORK ACCOMPLISHED BY MECHANIC V897381 ADD EMP:V896888
